[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (9-2014) ::
JSRI 2014, 11(1): 41-56 Back to browse issues page
Tsallis Maximum Entropy Lorenz Curves
M. Yaghoobi Avval Riabi * , G. H. Mohtashami Borzadaran , G. H. Yari
, m_yagoobiawal@yahoo.com
Abstract:   (1703 Views)

In this paper, at first we derive a family of maximum Tsallis entropy distributions under optional side conditions on the mean income and the Gini index. Furthermore, corresponding with these distributions a family of Lorenz curves compatible with the optional side conditions is generated. Meanwhile, we show that our results reduce to Shannon entropy as $beta$ tends to one. Finally, by using actual data, we compare the maximum Tsallis entropy Lorenz curve with some parametric Lorenz curves.

Keywords: entropy, Shannon entropy, maximum entropy principle, Lorenz Curve, Gini index, income distribution
Full-Text [PDF 300 kb]   (666 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/28 | Accepted: 2015/11/28 | Published: 2015/11/28
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoobi Avval Riabi M, Mohtashami Borzadaran G H, Yari G H. Tsallis Maximum Entropy Lorenz Curves. JSRI. 2014; 11 (1) :41-56
URL: http://jsri.srtc.ac.ir/article-1-38-en.html


Volume 11, Issue 1 (9-2014) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3658